# SDR ABXA010374

- Difficulty date: June 19, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- Aircraft time: 44,471 hours, 36,654 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9912243
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AND LOWER SPLICE CHANNELS IN FRAME AT STA 937 WAS HEAVILY CORRODED AND BULGING ABOVE LONGERON 28 LEFT AND LONGERON 27 LEFT.  REPLACED FRAME AT STA 937, LONGERON 28 TO LONGERON 25 LEFT IAW DC-9 SRM.
